Search Results

There are 17128 results for: content related to: Integral Equations of the Volterra Type

  1. Approximation by rational operators in Lp spaces

    Mathematische Nachrichten

    Volume 282, Issue 11, November 2009, Pages: 1600–1618, Dansheng Yu and Songping Zhou

    Version of Record online : 30 OCT 2009, DOI: 10.1002/mana.200610812

  2. Calculus of Variations: Applications

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 353–566, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch10

  3. The Attractor for a Nonlinear Reaction-Diffusion System in the Unbounded Domain and Kolmogorove's ε-Entropy

    Mathematische Nachrichten

    Volume 232, Issue 1, December 2001, Pages: 129–179, S. V. Zelik

    Version of Record online : 13 NOV 2001, DOI: 10.1002/1522-2616(200112)232:1<129::AID-MANA129>3.0.CO;2-T

  4. Integral Equations and Green's Functions

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 31–104, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch2

  5. A CFL-free explicit characteristic interior penalty scheme for linear advection-reaction equations

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 3, May 2010, Pages: 561–595, Kaixin Wang, Hong Wang and Mohamed Al-Lawatia

    Version of Record online : 19 MAR 2009, DOI: 10.1002/num.20447

  6. Stationary statistical properties of Rayleigh-Bénard convection at large Prandtl number

    Communications on Pure and Applied Mathematics

    Volume 61, Issue 6, June 2008, Pages: 789–815, Xiaoming Wang

    Version of Record online : 28 AUG 2007, DOI: 10.1002/cpa.20214

  7. Fourier multipliers on power-weighted Hardy spaces

    Mathematische Nachrichten

    Volume 281, Issue 7, July 2008, Pages: 1013–1030, T. S. Quek

    Version of Record online : 5 JUN 2008, DOI: 10.1002/mana.200510656

  8. Estimates of hyperbolic equations in Hardy spaces

    Mathematische Nachrichten

    Volume 254-255, Issue 1, June 2003, Pages: 35–63, Der–Chen Chang and Yong–Seok Lee

    Version of Record online : 3 JUN 2003, DOI: 10.1002/mana.200310051

  9. The characteristic finite element alternating direction method with moving meshes for nonlinear convection-dominated diffusion problems

    Numerical Methods for Partial Differential Equations

    Volume 22, Issue 3, May 2006, Pages: 661–679, Yirang Yuan

    Version of Record online : 22 AUG 2005, DOI: 10.1002/num.20118

  10. Asymptotic formulae for eigenvalues and eigenfunctions of q-Sturm-Liouville problems

    Mathematische Nachrichten

    Volume 284, Issue 4, March 2011, Pages: 443–470, Mahmoud H. Annaby and Zeinab S. Mansour

    Version of Record online : 1 MAR 2011, DOI: 10.1002/mana.200810037

  11. Weighted anisotropic product Hardy spaces and boundedness of sublinear operators

    Mathematische Nachrichten

    Volume 283, Issue 3, March 2010, Pages: 392–442, Marcin Bownik, Baode Li, Dachun Yang and Yuan Zhou

    Version of Record online : 26 FEB 2010, DOI: 10.1002/mana.200910078

  12. Long-time asymptotics for solutions of the NLS equation with initial data in a weighted Sobolev space

    Communications on Pure and Applied Mathematics

    Volume 56, Issue 8, August 2003, Pages: 1029–1077, Percy Deift and Xin Zhou

    Version of Record online : 2 AUG 2002, DOI: 10.1002/cpa.3034

  13. Hölder continuity for two-phase flows in porous media

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 11, 25 July 2006, Pages: 1261–1289, Li-Ming Yeh

    Version of Record online : 13 MAR 2006, DOI: 10.1002/mma.724

  14. Integral Equations of the Fredholm Type

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 117–152, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch4

  15. Lp estimates for the commutators of Marcinkiewicz integrals with kernels belonging to certain block spaces

    Mathematische Nachrichten

    Volume 279, Issue 9-10, July 2006, Pages: 1128–1144, Huoxiong Wu

    Version of Record online : 7 JUN 2006, DOI: 10.1002/mana.200410413

  16. Schrödinger flow near harmonic maps

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 4, April 2007, Pages: 463–499, Stephen Gustafson, Kyungkeun Kang and Tai-Peng Tsai

    Version of Record online : 7 JUN 2006, DOI: 10.1002/cpa.20143

  17. Fourier embeddings and Mihlin-type multiplier theorems

    Mathematische Nachrichten

    Volume 274-275, Issue 1, October 2004, Pages: 74–103, Tuomas Hytönen

    Version of Record online : 9 SEP 2004, DOI: 10.1002/mana.200310203

  18. Fusion integral

    Mathematische Nachrichten

    Volume 284, Issue 5-6, April 2011, Pages: 681–693, M. H. Faroughi and R. Ahmadi

    Version of Record online : 14 MAR 2011, DOI: 10.1002/mana.200710177

  19. Parameter dependence for a class of ordinary differential equations with measurable right-hand side

    Mathematische Nachrichten

    Volume 284, Issue 4, March 2011, Pages: 507–517, Daniela Klose and Friedemann Schuricht

    Version of Record online : 11 FEB 2011, DOI: 10.1002/mana.200710188

  20. Lp (ℝn) boundedness for higher commutators of singular integrals with rough kernels belonging to certain block spaces

    Mathematische Nachrichten

    Volume 282, Issue 5, May 2009, Pages: 713–725, Yanyan Hou and Lin Tang

    Version of Record online : 16 APR 2009, DOI: 10.1002/mana.200610766